# SDR UPS98225711

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 651869052
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, FRETTING CORROSION ON VERTICAL STAB  L/E FAIRING RIB, FWD LIP AT FIN STA 55.9.  RECEIVED NEW TEE-EXTRUDED RIB AND INSTALLED WEB TO NEW RIB PER 727 SRM 51-30-2.
